# SDR SWIA200515289

- Difficulty date: July 15, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 8,121 hours, 7,026 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Part number: 601R317659
- Part serial: 4377213
- Condition: Cracked
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN FROM INSIDE CABIN.  REPLACED LATCH LOCK ASSY IAW MM 52-11-25.  OPERATIONAL CHECK GOOD.
